# SDR SWAA2021062921419

- Difficulty date: October 7, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Out Of Tolerance
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE OUT OF LIMITS FROM STA. 727I+10 - 767 R/H SIDE. / SEE SA-M 326: A1314265REMOVED AND REPLACED TRANSITION ANGLE PER SRM 53-00-53-2R-5
